Published in

Springer (part of Springer Nature), Annales Henri Poincaré, 5(19), p. 1439-1463

DOI: 10.1007/s00023-018-0663-9



Export citation

Search in Google Scholar

Interpolation Inequalities and Spectral Estimates for Magnetic Operators

Journal article published in 2018 by Jean Dolbeault ORCID, Maria J. Esteban, Ari Laptev, Michael Loss
This paper is available in a repository.
This paper is available in a repository.

Full text: Download

Green circle
Preprint: archiving allowed
Green circle
Postprint: archiving allowed
Red circle
Published version: archiving forbidden
Data provided by SHERPA/RoMEO